# SDR CALA2024090402376

- Difficulty date: August 26, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160U3
- Condition: Cracked
- Location: Sone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL FOUND ON AGING AIRCRAFT INSP BETWEEN FLOOR BEAMS STA 350-365 RBL 45.5.
